# SDR SWIA202164253

- Difficulty date: November 27, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT RAIL STRUCTURE TRIM RETAINER BETWEEN FS 364.00 AND FS 409.00+16 IS CORRODED.   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED RH SEAT RAIL STRUCTURE TRIM RETAINER  BETWEEN FS 364.00 AND FS 409.00+16 IAW CRJ200 AMM 53-01-11-000-802 , 53-01-11-400-802 AND 51-23-00.
